MAUDE Adverse Event Report: BIOSENSE WEBSTER INC THERMOCOOL SF NAV; CARDIAC ABLATION PERCUTANEOUS CATHETER

BIOSENSE WEBSTER INC THERMOCOOL SF NAV; CARDIAC ABLATION PERCUTANEOUS CATHETER
Catalog Number BNI35BBH
Medical Device Problem Codes Appropriate Device Problem Term/Code Not Available (3191); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Perforation of Vessels (2135)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.An analysis of the product could not be performed since a physical sample was not received for evaluation.An evaluation of the manufacturing record could not be performed as the required product identification number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Based on the information available, there is no indication that a design or manufacturing issue has caused the reported complaint condition.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).
 
Event or Problem Description
It was reported that the catheter ablation procedure was performed with a thermocool sf nav catheter to treat premature ventricular contraction and non-sustained ventricular tachycardia, the patient experienced premature ventricular contraction recurrence, and the catheter ablation was performed again.Coronary venography revealed occlusion in a part of a coronary vein.During the procedure itself, the right ventricular outflow tract, left ventricular outflow tract, and areas near the coronary veins were ablated, and a temporary suppressive effect was observed.After the procedure (unknown date), premature ventricular contraction recurred, and the catheter ablation was performed again.Coronary venography revealed occlusion in a part of a coronary vein.Although there were no clinical symptoms from the occlusion, ablation at the target site was difficult, so the procedure was discontinued.Definitive cure for premature ventricular contraction was not achieved.The physician's comment was that regarding the recurrence, since access to the earliest excitation site with the catheter was difficult, the ablation had to be performed at a proximal site.It may have contributed to an insufficient therapeutic effect and recurrence.Regarding the coronary venous occlusion, it is possible that the event was caused by the ablation near the coronary veins with the catheter.No extension of hospitalization.

Brand Name
THERMOCOOL SF NAV
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key23730088
Report Number2029046-2025-04030
Device Sequence Number13199189
Product Code LPB
UDI-Device Identifier10846835003130
UDI-Public10846835003130
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P030031/S025
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberBNI35BBH
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2025
Initial Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient Age54 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceAsian